# SDR NSVA97011

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550CJ
- Make and model: Beech 1900C
- Aircraft serial: UC50
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Gen
- Part number: 503890571
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

ON TAXI, RIGHT TACH GENERATOR FAILED.  AIRCRAFT RETURNED TO GATE.  PLANE WAS FERRIED TO HYANNIS FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT TACH GENERATOR AND RETURNED THE AIRCRAFT TO SERVICE.  MAINTENANCE NOTED THAT THE REMOVED UNIT WAS DISCOLORED AND THE LABEL SHOWED SIGNS OF HEAT STRESS.  (M)
